PARACIP 500MG TABLET 10'S
By CIPLA PHARMACEUTICAL COMPANY LIMITED
Contains: PARACETAMOL/ACETAMINOPHEN 500 MG
Product Summary
Offer Price | ₹ 9.58 |
---|---|
Your Savings | ₹ 0.50 (5% on MRP) |
Yogesh Chawla
Reviewed on 05 Aug 2023
Yogesh Chawla
Reviewed on 05 Aug 2023
Good service and discount. Help me to get a good discount on some of my daily meds
Jatin Dave
Reviewed on 08 Jul 2023
Jatin Dave
Reviewed on 08 Jul 2023
Best place to get your medicines, humble and helping people, most reasonable rates.
PATHAN HUNAIDKHAN
Reviewed on 03 Apr 2022
PATHAN HUNAIDKHAN
Reviewed on 03 Apr 2022
Best place for generic medicine at the cheapest rate
nitesh vekariya
Reviewed on 03 Feb 2024
nitesh vekariya
Reviewed on 03 Feb 2024
Good for generic medicine, quality medicine with affordable rate
Tarun Ezava
Show More
Reviewed on 22 Jun 2023
Tarun Ezava
Reviewed on 22 Jun 2023
Awesome experience every time i get medicine on time and they have delivery on time also staff are v Show More